# SDR DALA2020032001964

- Difficulty date: March 16, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 78,554 hours, 25,237 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 5637 "L AFT ENT DOOR" EICAS MESSAGE AFTER LANDING, NEVER EXTINGUISHED. CORRECTIVE ACTION: INSPECTED + CLEANED DOOR SWITCH OPS CKD PER B757 AMM 52-71. (6381991)
